# SDR MWEA98825

- Difficulty date: July 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 39146541
- Condition: Cracked
- Location: Bs 990
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON END FITTING AT LONGERON 23L AT STATION 990.  MX FABRICATED AND INSTALLED NEW END FITTING.
